| Model Number |
1000184 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous left anterior descending coronary artery.When attempting to inflate a 2.5x20mm non-abbott balloon, which was connected directly to a 20/30 indeflator; the pressure gauge would not increase and a water leak from the indeflator was observed within the pressure gauge.No visible cracks were noted on the gauge or faceplate.A new 20/30 indeflator was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified five other similar incidents from this lot.The investigation determined the reported leak appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.